# SDR AALA202301244895

- Difficulty date: January 18, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 62,159 hours, 25,512 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986 Rbl15-45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON MAIN CABIN FLOOR BEAM T-CAP, LOCATED AT BS 986.5 AND FROM RBL 15 TO RBL 45. SPLICE REPAIRED FLOOR BEAM T-CAP PER EA 340797 AND SRM 53-70-51-2R-5.
